# SDR USAA20110124SB013

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EN ROUTE FROM FLL TO CLT, CREW REPORTED THE CENTER OVERHEAD AND LEFT OVERWING EMERGENCY EXIT LIGHTS WERE BLINKING ON AND OFF DURING FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK PER MM 33-51-51-962-015.  OPERATIONAL CHECK GOOD.
